# SDR SWAA2022021692150

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241DF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR BOARD 241DF; UPPER SURFACE; NUMEROUS AREAS OF PULLED FIBERGLASS THREADS. / FABRICATED NEW FLOOR PANEL 241OF IAW B737 SRM 53-00-50-2R-0 PARA 1A REV 64 1 BAC 5085 REV D PER DWG 144A5810 5H9
